Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
Avatar universal

2 Monsters-Husband & Pills

Need to get rid of both need to get off the pills to get rid of the husband actually he's more a roommate. I'm tired of both been on norcos approximately 10 years taking 10-15 a day n I'm 62 (but I look 40). TThis Is my 2nd attempt trying to wean I have to get off of them so I can have enough to pay my bills once I get rid of this man. He sleeps in the other bedroom n he's not in speaking terms its horrible. He did this to my son n they haven't spoken in 4 years so I'm next. I am so depressed with my situation I'm getting suicidal. I just think about my special needs daughter n it changes my thoughts n I never in my entire life have been suicidal but I'm tired of this man. These pills r my happiness they are giving me the happiness I need but also messing up my liver n potassium test were elevated so I'm either gonna die from pills or commit suicide almost deleted this whole text when I typed this cuz I didn't want to admit this to anyone.  The dr asked me if I was taking Tylenol cuz my potassium was elevated of course the addict in me said no. this was my gynecologist by the way. I started weaning today I take too many too go cold turkey. Need encouragement to continue.
8 Responses
6063300 tn?1430430571
First off welcome!
I was probably close if not taking more than you and I stopped CT. It is doable!
You will be sick for the first 3-5 days like having the flu really bad. After that it is more just getting your body back and mind. I also was on them for 10+ years. You can do it you just have to have the right mind set. Cut all your sources and just stop. I followed the Thomas Recipe with all the over the counter stuff and it really helped.
We are here to help you!
Avatar universal
Forgot this, I am always scared always so these  pills keep me from being scared. At work I get scared so I pop a pill and it goes away I was also menopausal n didn't feel like doing jack I would pop a pill n it would help I also have back problems to where the dr told me I shouldn't be seeing him anymore I should be  see a surgeon. I also have a shoulder that hurts so bad probably from carrying my laptop  n these pills help.  I call this my miracle pill.
4522800 tn?1470325834
Hi!
I think most of us thought the pills where are best friend. You will find out down the line how these pills do nothing but mess up the brains chemistry and can cause damage to your body as well. Taking these pills for so long block the opiate receptors and so much more. sooner or later they really do nothing, we just think they are. I have been studying this in a more scientific way and I have seen proof of this. These pills knock down the happy chems too, so depression is there until you take that pill. We end up with a drug brain and not a real brain.
You need to get some one you can trust to talk to. Maybe a good therapist. I think what you have is social anxiety but I am no DR. I just know that some of the info I put in my journal talked about this, and this is one out of many reason we use. LOTS of us have gotten clean and we did it with help or support. You need to learn to live in your own skin. As long as you keep feeding it, the pleasure brain will take over and nothing matters, as far as survival, except finding these pills for a relief. It becomes a short term fix with a long term repair.

As fa as the roommate?? Have you set him down and talk to him about all of this?
I do wish you the best and try getting help before it is too late.
Bless
Avatar universal
You're right it is social anxiety n I went to the dr n he put me on zoloft but I was falling asleep at work and it was the lowest dose. So I stopped taking it. As far as the "the man" he doesn't know he's the last person I would tell he might use this against me when I leave his a-- n it might keep me from keeping my daughter here' I go getting scared. I think he is scaring me because I know the fight he is gonna give me when I try to divorce him for the house (which is paid off) n my daughter.  I tried couple therapy  and left crying I was crying so hard Iit was like  spanking your child for the first time and they are deeply hurt I also called for a ride home and AND paid the bill for the therapist.
6063300 tn?1430430571
You are in a pickle. I dont think you can do all as the at the same time. I would stop the pills and then deal with the "man". Get yourself well so you can take care of you and your daughter! Did you try taking the zoloft at night? I know my meds that make me tired I take at night and it makes a big difference!
Avatar universal
Hi, there. I know it's hard to believe, but you can't fix anything until you get into recovery. You aren't taking too many to quit c/t. People have taken more than you and have quit c/t.

I remember being on pills and being so angry all the time like you are now. Suicidal, too. Some miracle pill.

Are you beyond sick and tired of this life? If so, tell us and we can support you as you detox. keep posting.
Avatar universal
Really, please understand that there is happiness and fulfillment for you out there. It may be just around the corner so its hard for you to see it. Being in a dysfunctional relationship is tough and if you are not in love with your husband than its time to move on. I know you called your pills your happy pills but that's your addicted brain talking to you. Those pills will only lead to unhappiness, despair, and pain. There is a happy ending out there for you but you are going to have to work for it. It will not come to you as long as your taking pills. God bless and good luck.
Avatar universal
Hi reallytring829!  I totally understand where your coming from I have your same problems the pills and the husband!  I am working real hard at getting clean so I can see what to do about my mirage want to have a cle ar head to make the right choices!  I was on 7 days clean and made the mistake of refilling my script I have taken a few but am determined to taper and get clean if we could be supportive for each other I would love to have a partner working together to help each other let me know I understand either way!!  I wish you the best of luck!
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.